# SDR CALA2024022000476

- Difficulty date: February 19, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N68453
- Make and model: Boeing 737924ER
- Aircraft serial: 41742
- Aircraft time: 36,834 hours, 13,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - EMERGENCY LIGHT BATTERY PACK M2503 @ STA. 500E IN OP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M2503 AND OPS CHECKS GOOD IAW B737 AMM 33-51-06.
